# SDR AALA981620

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE BELL FRAME DENTED ABOVE STRINGER 23-24R AT FS 680.  INSTALLED REPAIR DOUBLER PER SRM 51-4-3 FIG 1 PAGE 3 USING 7075-T6, .063 INCH THICK, 8 INCH DOUBLER, 21 MS20470D06 RIVETS TWO ROWS PAST DAMAGE AND ONE ROW ON TOP WITH 3 RIVETS AT EACH END.  (M)
